# SDR ASAA2023050843175

- Difficulty date: May 8, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 34,056 hours, 10,694 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Starter
- Part number: 350594512
- Part serial: A2156C
- Condition: Unknown
- Location: #1 Engine
- Part time: 53,271 hours, 22,130 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ASA TASK CARD 78472040 FOUND METALLIC PARTICLES CHECKED STARTER MAGNETIC PLUG AND FOUND METALLIC PARTICLES THE #1 ENGINE AGB/TGB CHIP DETECTOR.  GROUNDED - YES. REMOVED AND REPLACED THE #1 ENG STARTER PER B737-900 AMM 80-11-01-000/400-801.
